I have been taking Camrese for 12 years with out any problems until recently the past few months I have been having irregular bleeding and not feeling my normal self so I went to a hormone doctor she tested my hormones before getting my results back I had sex with my husband and started to worry thinking my pill maybe isn't working anymore so I did something stupid and took Plan B. I finally got my results back from the hormone doctor and she said my progesterone level was really low causing a lot of my problems. I am now worried that since my progesterone is low and I took Plan B while on regular birth control it could have the opposite affect and cause ovulation. Since taking the Plan B all the irregular bleeding and spotting stopped. I am really worried. I know it was a bad idea. Please help
I don't think you've anything to worry about.
You were covered by your birth control.
Plan B is a huge dose of the artificial version of progesterone. From what you've said, it's most likely to have brought your hormones more into balance, than anything else.
Plan B works by delaying ovulation until the sperm has left your body. It would stop ovulation, if anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2014 • 2 answers
Posted 22 Mar 2017 • 2 answers
Posted 22 Nov 2017 • 1 answer
Posted 8 Feb 2018 • 0 answers
Posted 11 Jul 2018 • 0 answers